Can chemo cause flat, wart-like bumps on your skin?
I have raised bumps, like flat warty spots, all over my forehead. I did go to a dermatologist, but no real answer. He burned one off. There are so many. I would like to know what can cause this besides age. I am a 65 year old female who had chemo for lung cancer five years ago. The bumps appeared after that.
In response to your question about whether chemotherapy caused warty spots on the forehead, I would like to be a bit non-specific. The dermatologist you saw apparently did not notice anything alarming about these 'warts' and from what you said preferred to treat them as warts. The important thing is what your dermatologist called these. If they are warts, they are not usually harmful, but if they cause symptoms, they should be looked at again to make sure of their non-malignant nature and be removed. The primary question presented is whether chemotherapy can cause warts. As far as I know most chemotherapy given 5 years ago is not associated with a condition you are describing. I do believe that it can not cause true 'warts', but many of the newer engineered cancer drugs can cause multiple skin problems. I believe it is unlikely that the chemo you received 5 years ago caused these lesions, and that they have just stayed there unchanged for many years. But, certain drugs used then can have skin effects. I would go back to the dermatologist and have another biopsy in order to get a specific diagnosis for your problem. Than you will knoow what you have and can investigate how to treat it. Thanks for your interesting question. In medicine, there are things that can happen on rare occasions and thus we can not explain, and this may be one.
Stay Connected With Caring.com
Get news & tips via e-mail